Abruptly stopped 40mg citalopram

(6 Posts)
Cupcakemummy85 Wed 18-Sep-13 13:13:01

To cut a long story short I suffered with PND with my first and now with my second, pretty much instantly. My dd2 has a scream on her like banshee thus making everything a million times worse. Makes everyone stare, complain about the noise etc.
we have just moved to Spain and I lost my citalopram. I'm feeling super dizzy and I was wondering should I just stay off them and hope I get better or shall I go to the doctor and get something else (I didn't feel the tablets were working anyway). I'm breast feeding too.
Thank you all.

lorisparkle Wed 18-Sep-13 13:18:08

Don't know all the answers but my dh suddenly stoppped citralopram and had a lot of side effects however he got through them and isn't taking anything now. We read a lot on the internet about it and his gp said that he did not recommend stopping suddenly and to go back asap if he was at all concerned.

Cupcakemummy85 Wed 18-Sep-13 18:29:42

Thank you lori. I think I will call the gp here and talk to them as feeling pretty rubbish each day sad

LondonNinja Wed 18-Sep-13 18:33:48

Go to the doctor. Hope you're ok.

tutu100 Wed 18-Sep-13 18:36:07

I think you should go to the dr's. It's not reccommended to stop citalopram abruptly and IME the withdrawal symptoms even when I weaned myself of it lasted weeks. If you go see the dr then they may prescribe a different and more effective for you anti depressant.

lorisparkle Wed 18-Sep-13 23:52:20

If you are feeling pretty rubbish then definitely go and see the Dr. Hope you had a better day today.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now